# SDR SWAA2022060805705

- Difficulty date: May 8, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E PANEL 521DB HAS AREA OF DELAM (MARKED) / [01] IDENTIFIED PANEL 521DB MATERIAL IAW SRM 57-41-01-0I-1 FIGURE 5 TABLE 5 ITEM 2  DAMAGED AREAS EXCEED ALLOWABLE DAMAGE LIMITS IAW SRM 57-41-01-1A-1 PAR.4 A(2)  DAMAGE IS REPAIRABLE IAW SRM 51-70-05-2R-6 AS DIRECTED BY SRM 57-41-01-2R-1 PAR.4 B(2)  REMOVED (1EA) BACK-UP PLATES IAW SRM 51-40-02-0G-0 PAR.4 E REMOVED INNER FOIL PLY AND CLEANED PANEL IAW SRM 51-70-14-2R-3 PAR.4 A(1-2) REMOVED 2 AREAS OF DAMAGE MEASURING 5.4'X3'; AND 4.5'X3.5'; CLEANED WITH NO CONTAMINATION NOTED IAW SRM 51-70-05-2R-6 PAR.4 A-D5 ADHESIVE LOT 1491228-1 FABRICATED REPAIR PLIES ;LAID UP THE REPAIR ; VACUUM BAGGED LEAK CHECKED THEN SET TO CURE IAW SRM 51-70-05-2R-6 PARA 4 STEPS E & F .;[07] CURED REPAIR PLIES; REMOVED VACUUM BAG EQUIPMENT AND PREPARED FOR POST-REPAIR REQUIREMENTS PER SRM 51-70-05-2R-6 PARA 4.G.;[08] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 4; 5; 6 AND 7. POST REPAIR UT INSPECTED PER 737NDT PART 4 51-00-02. NO DEFECTS FOUND. TOOL E650 ATS2031 DUE 03/2023.;[09] RESTORE THE BONDED ALUMINUM FOIL : USING BMS8-289 FORM 1 GRADE B ALUMINUM FOIL LOT 1484605-1 & BMS5-128 /EA956 ADHESIVE LOT JH1LAA7523 FABRICATED THE REPAIR FOIL; CLEANED THE MATING SURFACE ; APPLIED THE ADHESIVE ; LAID UP THE REPAIR ; VACUUM BAGGED LEAK CHECKED THEN CURED THE REPAIR IAW SRM 51-70-14-2R-3 PARA 4 .A. STEPS (1)-(5) & (11). REF CAL TOOL HOT BONDER ID ATS883 SN 15112530 CAL DUE 10/2022.;
